# SDR DL72S950720

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lt Box
- Condition: Corrosion
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CORROSION UNDER SEALANT AT RW L/E LT BOX AT STR 15R CABIN.  FABRICATED REPAIR PER SRM 53-30-3.
